Prof.

FATMA BOZKURT YOUSEF


Eğitim Fakültesi

Matematik ve Fen Bilimleri Eğitimi

Matematik Eğitimi A.B.D.

Education Information

2014 - 2015

2014 - 2015

Post Doctorate

United Arab Emirates University, Fen Fakültesi, Matematik, United Arab Emirates

2006 - 2010

2006 - 2010

Doctorate

Erciyes Üniversitesi, Fen Bilimleri Enstitüsü, Matematik/Uygulamalı Matematik, Turkey

2002 - 2005

2002 - 2005

Post Graduate

Hacettepe Üniversitesi, Fen Bilimleri Enstitüsü, Ortaöğretim Fen Matematik Alanlarında Yüksek Lisans, Turkey

2002 - 2005

2002 - 2005

Post Graduate

Erciyes Üniversitesi, Fen Bilimleri Enstitüsü, Matematik/Uygulamalı Matematik, Turkey

1998 - 2002

1998 - 2002

Under Graduate

Erciyes Üniversitesi, Fen Fakültesi, Matematik, Turkey

Dissertations

2010

2010

Doctorate

POPÜLASYON MODELLERİNDE DİFEANSİYEL VE FARK DENKLEMLERİ İÇİN KARARLILIK ANALİZİ

Erciyes Üniversitesi, Uygulamalı Matematik

2005

2005

Post Graduate

BAZI FARK DENKLEMLERİN ÇÖZÜMLERİNİN PERİYODİK KARAKTERLERİ

Erciyes Üniversitesi, Matematik, Uygulamalı Matematik

Foreign Languages

B2 Upper Intermediate

B2 Upper Intermediate

English

C1 Advanced

C1 Advanced

German

Research Areas

Basic Sciences, Mathematics, Differential Equations

Academic Titles / Tasks

2020 - Continues

2020 - Continues

Professor

Erciyes University, Eğitim Fakültesi, Matematik Ve Fen Bilimleri Eğitimi

2014 - 2020

2014 - 2020

Associate Professor

Erciyes University, Eğitim Fakültesi, Temel Eğitim

2010 - 2014

2010 - 2014

Assistant Professor

Erciyes University, Eğitim Fakültesi, Matematik Ve Fen Bilimleri Eğitimi

2005 - 2010

2005 - 2010

Research Assistant

Erciyes University, Eğitim Fakültesi, Matematik Ve Fen Bilimleri Eğitimi

Courses

Under Graduate

Under Graduate

Calculus II

Under Graduate

Under Graduate

Linear Algebra

Under Graduate

Under Graduate

Calculus I

Under Graduate

Under Graduate

Genel Matematik II

Post Graduate

Post Graduate

Tez Danışmanlığı

Under Graduate

Under Graduate

Genel Matematik I

Post Graduate

Post Graduate

Uzmanlık Alan Dersi

Under Graduate

Under Graduate

Temel Matematik

Under Graduate

Under Graduate

Öğretmenlik Uygulaması

Post Graduate

Post Graduate

Biyo-Matematik ve Uygulamaları II

Under Graduate

Under Graduate

Analitik Geometri II

Under Graduate

Under Graduate

Diferansiyel Denklemler

Post Graduate

Post Graduate

Ders Danışmanlığı

Under Graduate

Under Graduate

Lineer Cebir I

Under Graduate

Under Graduate

İstatistik ve Olasılık I

Under Graduate

Under Graduate

İstatistik ve Olasılık II

Under Graduate

Under Graduate

Cebire Giriş

Under Graduate

Under Graduate

Analitik Geometri I

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

2021

2021

Effects of fear in a fractional-order predator-prey system with predator density-dependent prey mortality

Bozkurt Yousef F. , Yousef A., Majii C.

Chaos Solitons & Fractals, vol.145, no.2021, pp.1-10, 2021 (Journal Indexed in SCI)

2020

2020

Mathematical Modeling of the Immune-Chemotherapeutic Treatment of Breast Cancer under some Control Parameters

Yousef A., Bozkurt Yousef F. , Abdeljawad T.

Advances In Difference Equations, vol.1, no.1, pp.1-25, 2020 (Journal Indexed in SCI Expanded)

2020

2020

Qualitative Analysis of a Fractional Pandemic Spread Model of the Novel Coronavirus (COVID-19)

Yousef A., Bozkurt Yousef F. , Abdeljawad T.

Cmc-Computers Materials & Continua, vol.66, no.1, pp.843-869, 2020 (Journal Indexed in SCI)

2019

2019

Neimark–Sacker bifurcation of a chemotherapy treatment of Glioblastoma multiform (GBM)

Bozkurt Yousef F. , Yousef A.

Advances in Difference Equations, vol.397, no.2019, pp.1-25, 2019 (Journal Indexed in SCI) identifier

2018

2018

Oscillation and Global Stability of an Impulsive Delay Logistic Equation

BOZKURT YOUSEF F. , Yousef A.

INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS, vol.57, no.6, pp.83-90, 2018 (Journal Indexed in SSCI)

2016

2016

A Gender Research Study about the Interest of High School Students in Turkey to Some Courses and Jobs

BOZKURT F.

WULFENIA, vol.23, pp.84-95, 2016 (Journal Indexed in SCI Expanded)

2015

2015

A Population Model of Two-Strains Tumors with Piecewise Constant Arguments,

Bozkurt Yousef F. , Ozturk I.

KUWAIT JOURNAL OF SCIENCE, vol.42, no.2, pp.1-15, 2015 (Journal Indexed in SCI)

2015

2015

STABILITY ANALYSIS OF A FRACTIONAL ORDER DIFFERENTIAL EQUATIN MODEL OF A BRAIN TUMOR GROWTH DEPENDING ON THE DENSITY

BOZKURT F. , Abdeljawad T., Hajji M. A.

APPLIED AND COMPUTATIONAL MATHEMATICS, vol.14, no.1, pp.50-62, 2015 (Journal Indexed in SCI) identifier

2014

2014

Mathematical Modeling and Stability Analysis of the Brain Tumor Glioblastoma Multiforme (GBM)

BOZKURT F.

International Journal of Modelling and Optimization, vol.1, pp.1-5, 2014 (Journal Indexed in AHCI)

2014

2014

Stability Analysis of a Fractional-Order Differential Equation System of a GBM-IS Interaction Depending on the Density

BOZKURT F.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.8, no.3, pp.1021-1028, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

2014

2014

Mathematical modelling of HIV epidemic and stability analysis

Bozkurt F. , Peker F.

ADVANCES IN DIFFERENCE EQUATIONS, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

2013

2013

Modeling a Tumor Growth with Piecewise Constant Arguments

Bozkurt F.

DISCRETE DYNAMICS IN NATURE AND SOCIETY, 2013 (Journal Indexed in SCI) Creative Commons License identifier identifier

2011

2011

Stability analysis of a population model with piecewise constant arguments

Öztürk I. , Bozkurt F.

NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, vol.12, pp.1532-1545, 2011 (Journal Indexed in SCI) identifier identifier

2009

2009

Global stability in a population model with piecewise constant arguments

GÜRCAN F. , Bozkurt F.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.360, no.1, pp.334-342, 2009 (Journal Indexed in SCI) identifier identifier

2009

2009

Global asymptotic behavior of the difference equation y(n+1)=[a*exp(-1*(n*y(n)+(n-k)*y(n-k))]/[b+n*y(n)+(n-k)*y(n-k)]

Öztürk İ. , Bozkurt F. , Özen S.

Applied Mathematics Letters, vol.22, no.4, pp.595-599, 2009 (Journal Indexed in SCI Expanded)

2007

2007

On the recursive sequence y(n+1)=([a+y(n-1)]/[b+y(n)])+[y(n-1)/y(n)]

Özen S., Öztürk İ., Bozkurt F.

Applied Mathematics And Computation, vol.188, no.1, pp.180-188, 2007 (Journal Indexed in SCI Expanded)

2006

2006

On the difference equation y(n+1)=[a+b*exp(-y(n)]/[c+y(n-1)], Applied Mathematics and Computation

ÖZTÜRK İ., BOZKURT F. , Özen S.

APPLIED MATHEMATICS AND COMPUTATION, vol.181, no.2, pp.1387-1393, 2006 (Journal Indexed in SCI Expanded)

Articles Published in Other Journals

2019

2019

Flip Bifurcation and Stability Analysis of a Fractional Order Population Dynamics with Allee Effect

Bozkurt Yousef F. , Yousef A.

Journal of Interdisciplinary Mathematics, vol.22, no.6, pp.1009-1029, 2019 (Journal Indexed in ESCI)

2018

2018

Stability and Density Analysis of a Monoclonal Population Growth with Piecewise Constant Arguments

BOZKURT F.

INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS, vol.57, no.4, pp.70-79, 2018 (Journal Indexed in ESCI) identifier

2016

2016

Hopf bifurction and stability analysis for a delayed logistic equation

BOZKURT F.

International journal of modeling and optimization, 2016 (Refereed Journals of Other Institutions)

2015

2015

Stability Analysis of macrophage-tumor interaction with piecewise constant arguments

BOZKURT F. , ÖZKÖSE F.

AIP Publishing, 2015 (Refereed Journals of Other Institutions)

2014

2014

Mathematical Modelling and Stability Analysis of the Brain Tumor Glioblastoma Multiforme GBM

BOZKURT F.

International Journal of Modelling and Optimization, 2014 (Refereed Journals of Other Institutions)

2013

2013

A Mathematical Model of the Brain Tumor Glioblastoma Multiforme (GBM) and the Immune System (IS) Interaction

BOZKURT F.

International Journal of Mathematics and Computation, vol.22, no.1, pp.47-56, 2013 (Refereed Journals of Other Institutions)

2013

2013

Hopf bifurcation and stability analysis for a delayed logistic equation

BOZKURT F.

International Journal of Modeling and Optimization, vol.3, no.3, pp.288-292, 2013 (Refereed Journals of Other Institutions)

2013

2013

Stability Analysis of a Nonlinear Difference Equation

BOZKURT F.

International Journal of Modern Nonlinear Theory and Applications, vol.2, pp.1-6, 2013 (Refereed Journals of Other Institutions)

2013

2013

Stability Analysis of a logistic differential equation with delay

BOZKURT F.

International Journal of Mathematics and Computation, vol.21, no.4, pp.1-14, 2013 (Refereed Journals of Other Institutions)

2013

2013

A mathematical model of the brain tumor GBM and the immune system IS interaction

BOZKURT F.

International Journal of Mathematics and Computation, 2013 (Refereed Journals of Other Institutions)

2013

2013

Stability Analysis of a logistic differentail equation with delay

BOZKURT F.

International journal of mathematica and computation, 2013 (Refereed Journals of Other Institutions)

2010

2010

On the dynamics of the recursive sequence

Zengin S. , Öztürk İ. , Bozkurt F.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.23, no.1, pp.53-59, 2010 (National Refreed University Journal)

2009

2009

The global behavior on the difference equation

BOZKURT F. , ÖZTÜRK İ. , Özen S.

Studia Universitatis Babeş-Bolyai Mathematica, vol.2, 2009 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

2017

2017

A STABILITY AND DENSITY ANALYSIS OF A MONOCLONAL POPULATION GROWTH WITH PIECEWISE CONSTANT ARGUMENTS

BOZKURT F.

The 6th Abu Dhabi Annual International Conference, 19 - 21 December 2017

2017

2017

Complement Courses in STEAM Education for Generation Alpha

BOZKURT F.

The 6th Abu Dhabi University Annual International Conference, 19 - 21 December 2017

2017

2017

STEAM Activities for Generation Alpha

BOZKURT F.

GESS Turkey, 25 - 28 October 2017

2015

2015

Stability and density analysis of GB with piecewise constant arguments

BOZKURT F.

The 4th Abu Dhabi Annual Conference, 22 - 24 December 2015

2013

2013

Stability Analysis of a fractional order differential equation system of a GBM IS interaction depending on the density

BOZKURT F.

International Conference on Applied Analysis and Mathematical Modeling, 10 - 14 June 2013

2012

2012

A mathematical model of the brain tumor GBM IS interaction

BOZKURT F.

International conference of Mathematical science and its applications- Abu dhabi, 24 - 29 December 2012

2013

2013

A fractional orer differential equation model of a brain tumor growth

BOZKURT F.

The 2nd Abu Dhabi University Annual International Conference, 28 November - 03 December 2013

2013

2013

A fractional order early brain tumor growth model with density

BOZKURT F.

The 2nd International Eurasian Conference on Mathematical Sciences and Applications, 18 - 23 August 2013

2013

2013

Stability Analysis of a mathematical model Interaction between GBM IS

BOZKURT F.

The 2nd International Eurasian Conference on Mathematical Sciences and Applications, 18 - 23 August 2013

2013

2013

Hopf bifurcation and stability Analysis for a delayed logistic equation

BOZKURT F.

The 2nd International Conference on Pure and Applied Mathematics, 16 - 19 July 2013

2013

2013

AIDS epidemisinin matematiksel modellenmei ve kararlılık analizi

BOZKURT F. , Peker F.

12. Matematik Sempozyumu, Turkey, 18 - 21 June 2013

2013

2013

Mathematical mıdeling and stability analysis of the brain tumor GBM

BOZKURT F.

3rd International conference on pure and applied mathematics, 9 - 13 June 2013

2012

2012

GBM beyin tümörünün yoğunluğuna bağlı kararlılık analizi

BOZKURT F. , ÖZTÜRK İ.

11. Matematik Sempozyumu, Turkey, 18 - 21 September 2012

2011

2011

Mathematicsal Modeling of a brain tumor that has two sub populations

BOZKURT F. , ÖZTÜRK İ.

10. Matematik Sempozyumu, Turkey, 27 - 30 September 2011

2012

2012

Mathematical Modeling of Epidemic with contact tracing

BOZKURT F.

International Conference on Applied Analysis and Algebra, 18 - 22 June 2012

2011

2011

Mathematical Modeling and stability analysis of a multiforme brain tumor

BOZKURT F.

24. Ulusal Matematilk Sempozyumu, Turkey, 16 - 19 August 2011

2010

2010

Stability Analysis of a Population Model with piecewise Constant Arguments

BOZKURT F. , ÖZTÜRK İ.

5. Ankara matematik Günleri, Turkey, 22 - 25 June 2010

2010

2010

Modeling a polulation with piecewise constant arguments

BOZKURT F.

TOBB üniversitesi Seminer, Turkey, 16 April 2010

Books & Book Chapters

2013

2013

An Introduction to Difference-Differential Equations and Modeling

BOZKURT F.

Lambert Academic Publishing, Saarbrücken, 2013

Supported Projects

2007 - 2008

2007 - 2008

NONLİNEER FARK DENKLEMLERİN GLOBAL DAVRANIŞLARI

Project Supported by Higher Education Institutions

ÖZTÜRK İ. (Executive) , BOZKURT F. , ÖZEN S.

Activities in Scientific Journals

2019 - Continues

2019 - Continues

Journal of Applied Mathematics and Statistics

Editor

Memberships / Tasks in Scientific Organizations

2013 - Continues

2013 - Continues

Matematikçiler Derneği

Member

2013 - Continues

2013 - Continues

SCIEI ( SCIence and Engineering Institute)

Member



Edit Congress and Symposium Activities

2018

2018

25. 3rd International Conference on Computational Mathematics and Engineering Sciences

Attendee

Girne-Cyprus (Kktc)

2018

2018

Gess-Dubai

Attendee

Dubai-United Arab Emirates

2017

2017

23. The 6th Abu Dhabi University Annual International Conference: Mathematical Science and its Applications

Attendee

Abu Dhabi-United Arab Emirates

2017

2017

22. GESS-Turkey

Attendee

İstanbul-Turkey

2016

2016

21. International Congress on Applied Biological Sciences

Attendee

Sarajevo-Bosnia And Herzegovina

2015

2015

20. The 4th Abu Dhabi University Annual International Conference: Mathematical Science and its Applications

Attendee

Abu Dhabi-United Arab Emirates

2014

2014

International Science and Technology Conference (ISTEC)

Attendee

Doha-Qatar

2014

2014

3rd International Conference on Pure and Applied Mathematics

Attendee

Madrid-Spain

2013

2013

The 2nd Abu Dhabi University Annual International Conference: Mathematical Science and its Applications

Attendee

Abu Dhabi-United Arab Emirates

2013

2013

2nd International Eurasian Conference on Mathematical Sciences and Applications

Attendee

Sarajevo-Bosnia And Herzegovina

2013

2013

Hopf Bifurcation and Stability Analysis for a delayed logistic equation

Attendee

Moskova-Russia

2013

2013

Stability analysis of a fractional-order differential equation system of a GBM-IS interaction depending on the density

Attendee

İstanbul-Turkey

2013

2013

AIDS epidemisinin matematiksel modellemsi ve kararlılık analizi, 12. Matematik Sempozyumu

Attendee

Ankara-Turkey

2013

2013

The First workshop on Factional calculus and its Applications

Attendee

Al Ain-United Arab Emirates

2013

2013

Stability Analysis of a Mathematical Model: Interaction of the Brain Tumor Glioblastoma Multiforme (GBM) and the Immune System (IS)

Attendee

Al Ain-United Arab Emirates

2012

2012

A mathematical model of the brain tumor GBM and the IS intercation

Attendee

Abu Dhabi-United Arab Emirates

2012

2012

GBM Tümörünün Matematiksel Modellenmesi ve Tümör Yoğunluğuna Bağlı Kararlılık Analizi

Attendee

Samsun-Turkey

2012

2012

Mathematical Modeling of Epidemic with Contact Tracing

Attendee

İstanbul-Turkey

2011

2011

İki popülasyona sahip beyin tümörünün matematiksel modeli

Attendee

İstanbul-Turkey

2011

2011

Heterojen Yapılı Beyin Tümörlerin Matematiksel Modellenmesi ve Kararlılık Analizi

Attendee

Bursa-Turkey

2010

2010

Malignant tümör popülasyonunda tümör ve T-lenfosit hücrelerinin iç çekişmesinin matematiksel modellenmesi ve bu modelin kararlılık analizi

Attendee

Kayseri-Turkey

2010

2010

Sabit Katsayılı ve Tam Değer Fonksiyonlu bir Loistik Diferansiyel Denklemin Kararlılık Analizi

Attendee

Ankara-Turkey

2010

2010

23. Ulusal Matematik Sempozyumu

Invited Speaker

Kayseri-Turkey

Scholarships

2014 - 2015

2014 - 2015

2219

TUBITAK

2006 - 2010

2006 - 2010

2211 TÜBİTAK Yurt içi doktora burs programı

TUBITAK

Citations

Total Citations (WOS): 103

h-index (WOS): 6